# SDR SWAA2015100544572

- Difficulty date: September 11, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 5910515
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SUPPORT T ANGLE CRACKED AT AILERON OTBD HINGE.  R & R T ANGLE IAW SRM & DWG.
